Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 236, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 26, 2015, 10:16 PM CDT for 4 counties in Kansas. It was in force for 74 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2015, 10:16 PM CDT (03:16 UTC)
- Expired
- Jul 26, 2015, 11:30 PM CDT
- In force
- 74 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Finney County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS
The radar
The Dodge City radar (KDDC), 66 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 10:33 PM CDT | TSTM WND GST 72 | 10 Se Beeler, KS | |
| Jul 26, 10:52 PM CDT | TSTM WND GST 70 | Bazine, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1366 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
431
WUUS53 KDDC 270316
SVRDDC
KSC055-083-101-135-270430-
/O.NEW.KDDC.SV.W.0236.150727T0316Z-150727T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1016 PM CDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
NESS COUNTY IN WEST CENTRAL KANSAS...
NORTHEASTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
EASTERN LANE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1015 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
SOUTHWEST OF ALAMOTA...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GRAY...NESS CITY...DIGHTON...JETMORE...BAZINE...RANSOM...HANSTON...
UTICA...ALAMOTA...BROWNELL...ARNOLD...BEELER...SHIELDS AND
PENDENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3813 10057 3868 10044 3868 9962 3806 9962
TIME...MOT...LOC 0315Z 267DEG 28KT 3839 10036
HAIL...0.88IN
WIND...70MPH
$$
KRUSE3 follow-up statements
872
WWUS53 KDDC 270341
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1041 PM CDT SUN JUL 26 2015
KSC055-083-101-135-270430-
/O.CON.KDDC.SV.W.0236.000000T0000Z-150727T0430Z/
HODGEMAN KS-NESS KS-FINNEY KS-LANE KS-
1041 PM CDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN HODGEMAN...NESS...NORTHEASTERN FINNEY AND EASTERN LANE
COUNTIES...
AT 1041 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF RANSOM TO 10 MILES NORTHEAST OF
KALVESTA...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GRAY...NESS CITY...DIGHTON...JETMORE...BAZINE...RANSOM...HANSTON...
UTICA...ALAMOTA...BROWNELL...ARNOLD...BEELER...SHIELDS AND PENDENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3813 10057 3868 10044 3868 9962 3806 9962
TIME...MOT...LOC 0341Z 285DEG 27KT 3864 9997 3812 10011
HAIL...0.75IN
WIND...70MPH
$$
KRUSE552
WWUS53 KDDC 270408
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1108 PM CDT SUN JUL 26 2015
KSC055-101-270417-
/O.CAN.KDDC.SV.W.0236.000000T0000Z-150727T0430Z/
FINNEY KS-LANE KS-
1108 PM CDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FINNEY AND
EASTERN LANE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3812 10022 3867 10007 3868 9962 3806 9962
TIME...MOT...LOC 0407Z 215DEG 63KT 3867 9969
$$
KSC083-135-270430-
/O.CON.KDDC.SV.W.0236.000000T0000Z-150727T0430Z/
HODGEMAN KS-NESS KS-
1108 PM CDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN HODGEMAN AND NESS COUNTIES...
AT 1107 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF BROWNELL...MOVING NORTHEAST AT 75 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRAY...NESS CITY...JETMORE...BAZINE...RANSOM...HANSTON...BROWNELL AND
ARNOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3812 10022 3867 10007 3868 9962 3806 9962
TIME...MOT...LOC 0407Z 215DEG 63KT 3867 9969
HAIL...0.88IN
WIND...60MPH
$$
KRUSE497
WWUS53 KDDC 270424
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1124 PM CDT SUN JUL 26 2015
KSC083-135-270434-
/O.EXP.KDDC.SV.W.0236.000000T0000Z-150727T0430Z/
HODGEMAN KS-NESS KS-
1124 PM CDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HODGEMAN AND NESS
COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3812 10022 3867 10007 3868 9962 3806 9962
TIME...MOT...LOC 0423Z 267DEG 28KT 3867 9969
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:10 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jul 26, 6:10 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 610 PM CDT SUN JUL 26 2015 ...UPDATED FOR 0Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 100 PM CDT SUN JUL 26 2015 SHORT RANGE MODELS INDICATE AN UPPER LEVEL RIDGE OF HIGH PRESSURE SHIFTING EASTWARD OUT OF THE WESTERN HIGH PLAINS INTO THE CENTRAL PLAINS TONIGHT WHILE AN UPPER LEVEL SHORTWAVE DIGS SOUTHEAST ACROSS THE PACIFIC NORTHWEST. AS THE UPPER LEVEL SHORTWAVE APPROACHES, A SERIES OF H5 VORT MAXIMA WILL EJECT NORTHEAST OUT OF THE SOUTHERN ROCKIES INTO THE HIGH PLAINS OF EASTERN COLORADO THIS EVENING SETTING THE STAGE FOR POSSIBLE THUNDERSTORMS THROUGH EARLY MONDAY. ALTHOUGH THE SOUTHWEST FLOW ALOFT WILL REMAIN FAIRLY WEAK, THUNDERSTORMS ARE LIKELY TO DEVELOP LATE THIS AFTERNOON IN THE VICINITY OF THE LEE SIDE TROUGH IN EASTERN COLORADO AS LOWER/MID LEVEL LAPSE RATES STEEPEN. ANY DEVELOPING STORMS ARE THEN EXPECTED TO DRIFT EAST-NORTHEAST INTO WEST CENTRAL AND EXTREME SOUTHWEST KANSAS LATER THIS EVENING. MUCAPES IN EXCESS OF 2000 J/KG OUT ALONG THE COLORADO BORDER ALONG WITH FAVORABLE VERTICAL SHEAR PROFILES SUGGESTS A HEIGHTENED POTENTIAL FOR SEVERE STORMS. BASED ON NAM/GFS MODEL SOUNDING HODOGRAPHS, INCLUDING FAVORABLE 0-6KM SHEAR, AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. VERY MILD TEMPERATURES CAN BE EXPECTED TONIGHT AS A PREVAILING SOUTHERLY FLOW CONTINUES TO REINFORCE THE WARMER AIR MASS SETTLED ACROSS THE HIGH PLAINS OF WESTERN KANSAS. LOOK FOR LOWS GENERALLY DOWN INTO THE 70S(F) TONIGHT WITH A FEW UPPER 60S STILL POSSIBLE IN WEST CENTRAL KANSAS, ESPECIALLY IF SIGNIFICANTLY AFFECTED BY THUNDERSTORMS. HOT TEMPERATURES ARE LIKE MONDAY UNDER THE INFLUENCE OF LOW LEVEL SOUTHERLIES. SHOULD SEE HIGHS TOP OUT AROUND TO A LITTLE ABOVE 100F MONDAY AFTERNOON. A HEAT ADVISORY MAY NEED TO BE CONSIDERED FOR CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS MONDAY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 330 PM CDT SUN JUL 26 2015 MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL TROUGH TURNING EASTWARD OUT OF THE PACIFIC NORTHWEST INTO THE NORTHERN ROCKIES MONDAY NIGHT THEN PUSHING FURTHER EAST INTO THE NORTHERN PLAINS TUESDAY. AN ATTENDANT COLD FRONT IS THEN PROJECTED TO MOVE SOUTHWARD INTO WESTERN KANSAS SOMETIME TUESDAY AFTERNOON, PROVIDING THE FOCUS FOR POTENTIAL THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY. ALTHOUGH THE FLOW ALOFT WILL REMAIN FAIRLY WEAK WITH AN UPPER LEVEL JET CORE REMAINING TO OUR NORTH ACROSS SOUTH DAKOTA AND NEBRASKA, ENOUGH MOISTURE PRESENT WILL CREATE ENOUGH INSTABILITY TO HELP INITIATE STORM DEVELOPMENT IN THE VICINITY OF THE COLD FRONT AS IT MIGRATES ACROSS THE STATE. THUNDERSTORM CHANCES CONTINUE INTO LATE WEDNESDAY AS THE AFOREMENTIONED COLD FRONT IS EXPECTED TO STALL OUT AFTER PUSHING FURTHER SOUTH INTO THE TEXAS PANHANDLE AND WESTERN OKLAHOMA. SURFACE HIGH PRESSURE WILL SETTLE IN ACROSS THE CENTRAL PLAINS CREATING AN EASTERLY UPSLOPE FLOW NORTH OF THE BOUNDARY IN CENTRAL AND SOUTHWEST KANSAS. ALONG WITH PLENTY OF INSTABILITY, THUNDERSTORM DEVELOPMENT IS EXPECTED LATE WEDNESDAY INTO EARLY THURSDAY. VERY WARM TEMPERATURES ARE LIKELY TUESDAY EVEN AS AN APPROACHING COLD FRONT BEGINS TO PUSH INTO NORTHWEST KANSAS BY TUESDAY AFTERNOON. A PREVAILING SOUTHERLY FLOW AHEAD OF THE BOUNDARY WILL KEEP A WARM AIR MASS IN PLACE ALLOWING HIGHS TO CLIMB WELL UP INTO THE 90S(F) WITH NEAR 100F STILL POSSIBLE IN SOUTH CENTRAL KANSAS. RELATIVELY COOLER AIR WILL FILTER SOUTHWARD INTO WESTERN KANSAS WEDNESDAY BEHIND A COLD FRONT AFTER IT MOVES FURTHER SOUTH INTO THE TEXAS PANHANDLE. THE GFS AND ECMWF SHOW H85 TEMPERATURES DROPPING SEVERAL DEGREES DOWN TO AROUND 20C ACROSS CENTRAL AND SOUTHWEST KANSAS BY THE AFTERNOON TIME FRAME. HIGHS ARE EXPECTED TO REACH ONLY UP INTO THE 80S(F) ACROSS MUCH OF THE AREA WEDNESDAY AFTERNOON. TEMPERATURES MAY REBOUND A LITTLE THURSDAY AS SURFACE HIGH PRESSURE SETS UP ACROSS THE CENTRAL PLAINS BRINGING BACK A SOUTH TO SOUTHEASTERLY FLOW TO WESTERN KANSAS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 610 PM CDT SUN JUL 26 2015 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH EARLY PORTIONS OF THE NIGHT AS A TROUGH OF UPPER LOW PRESSURE MOVES INTO WESTERN KANSAS. ISOLATED STORMS ORIGINATING FROM EASTERN COLORADO WILL PROPAGATE EAST AND MAY REACH AS FAR EAST AS KGCK BY AROUND 3Z. OTHER THAN THE CHANCE FOR STORMS VFR CONDITIONS ARE EXPECTED WITH SOUTHERLY WINDS AROUND 10-15 KNOTS THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 73 100 74 100 / 40 10 0 40 GCK 70 100 73 98 / 50 10 10 40 EHA 70 101 72 97 / 50 10 10 40 LBL 72 102 73 98 / 40 10 10 40 HYS 72 100 75 99 / 50 20 10 40 P28 75 100 75 100 / 30 10 0 30 && .DDC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ030-031-066-081- 090. && SHORT TERM...JJOHNSON LONG TERM...JJOHNSON AVIATION...WHITE
Hazardous weather outlook, Jul 26, 7:01 AM CDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 701 AM CDT SUN JUL 26 2015 KSZ030-031-043>046-061>066-074>081-084>090-271215- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 701 AM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION... HEAT INDICES ARE LIKELY TO EXCEED 105 DEGREES FROM WAKEENEY TO HAYS AND SAINT JOHN TO MEDICINE LODGE THIS AFTERNOON. AN ADDITIONAL ROUND OF THUNDERSTORMS IS EXPECTED LATER TONIGHT INTO THE VERY EARLY MORNING HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DISCUSSION... A CHANCE OF THUNDERSTORMS EXISTS TUESDAY THROUGH AT LEAST THURSDAY. IT IS TOO EARLY TO TELL IF ANY OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE. HAZARDS WEATHER RISK... MONDAY... LIMITED LIGHTNING RISK. EXTREME EXCESSIVE HEAT RISK. LIMITED FIRE WEATHER RISK. TUESDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. WEDNESDAY... LIMITED LIGHTNING RISK. THURSDAY... LIMITED LIGHTNING RISK. FRIDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. SATURDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR PORTIONS OF WEST CENTRAL KANSAS. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Special weather statement, Jul 26, 7:53 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 753 PM CDT SUN JUL 26 2015 KSZ061-074-270200- HAMILTON KS-STANTON KS- 753 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON AND STANTON COUNTIES UNTIL 900 PM CDT/800 PM MDT/... AT 752 PM CDT /652 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SYRACUSE...JOHNSON CITY...MANTER...BIG BOW AND THE SAUNDERS ELEVATOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3798 10205 3813 10156 3753 10155 3743 10204 TIME...MOT...LOC 0052Z 240DEG 49KT 3766 10208 KRUSE
Special weather statement, Jul 26, 8:31 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT SUN JUL 26 2015
KSZ061-062-074-075-270245-
KEARNY KS-HAMILTON KS-GRANT KS-STANTON KS-
831 PM CDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRANT...EASTERN
HAMILTON...NORTHEASTERN STANTON AND KEARNY COUNTIES UNTIL 945 PM
CDT/845 PM MDT/...
AT 831 PM CDT /731 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES NORTH OF SYRACUSE...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ULYSSES...LAKIN...SYRACUSE...DEERFIELD...KENDALL AND BIG BOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3824 10195 3826 10185 3826 10112 3762 10110
3753 10158
TIME...MOT...LOC 0131Z 238DEG 28KT 3811 10172
KRUSESpecial weather statement, Jul 26, 8:54 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 854 PM CDT SUN JUL 26 2015 KSZ043-044-270245- SCOTT KS-LANE KS- 854 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...LANE AND SCOTT COUNTIES UNTIL 945 PM CDT... AT 853 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF MARIENTHAL...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTT CITY...DIGHTON...ALAMOTA...MODOC...AMY...SHIELDS...SHALLOW WATER...PENDENNIS...MANNING...HEALY...SCOTT STATE LAKE AND GRIGSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3870 10027 3827 10025 3826 10112 3870 10113 TIME...MOT...LOC 0153Z 302DEG 34KT 3862 10117 KRUSE
Special weather statement, Jul 26, 9:11 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
911 PM CDT SUN JUL 26 2015
KSZ030-045-270330-
TREGO KS-NESS KS-
911 PM CDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR TREGO AND NESS COUNTIES UNTIL
1030 PM CDT...
AT 911 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF GOVE CITY...OR 8 MILES SOUTH OF GOVE...MOVING EAST AT
40 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAKEENEY...NESS CITY...BAZINE...RANSOM...OGALLAH...UTICA...COLLYER...
BROWNELL...RIGA...VODA...CEDAR BLUFF...ARNOLD...BEELER AND TREGO
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3827 9959 3827 10023 3867 10023 3870 10022
3870 10015 3913 10015 3913 9961
TIME...MOT...LOC 0211Z 275DEG 46KT 3885 10054
KRUSESpecial weather statement, Jul 26, 9:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 926 PM CDT SUN JUL 26 2015 KSZ062-063-077-270400- KEARNY KS-GRAY KS-FINNEY KS- 926 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...NORTHERN GRAY AND NORTHEASTERN KEARNY COUNTIES UNTIL 1100 PM CDT... AT 926 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF LAKIN...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GARDEN CITY...CIMARRON...HOLCOMB...PIERCEVILLE...INGALLS... CHARLESTON...PLYMELL...KALVESTA AND FRIEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3774 10110 3826 10113 3826 10024 3775 10024 TIME...MOT...LOC 0226Z 288DEG 41KT 3808 10127 KRUSE
Special weather statement, Jul 26, 9:33 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 933 PM CDT SUN JUL 26 2015 KSZ061-062-074-075-270330- KEARNY KS-HAMILTON KS-GRANT KS-STANTON KS- 933 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHEASTERN HAMILTON... STANTON...SOUTHWESTERN FINNEY AND SOUTHERN KEARNY COUNTIES UNTIL 1030 PM CDT/930 PM MDT/... AT 933 PM CDT /833 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF JOHNSON CITY...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ULYSSES...JOHNSON CITY...MANTER...RYUS...BIG BOW AND HICKOK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3772 10187 3787 10110 3740 10109 3740 10189 TIME...MOT...LOC 0233Z 236DEG 27KT 3765 10176 KRUSE
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:53 PM CDT | Special Weather Statement | DDC | Hamilton, Stanton | 67 min |
| Jul 26, 8:31 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny | 74 min |
| Jul 26, 8:54 PM CDT | Special Weather Statement | DDC | Lane, Scott | 51 min |
| Jul 26, 9:11 PM CDT | Special Weather Statement | DDC | Ness, Trego | 79 min |
| Jul 26, 9:26 PM CDT | Special Weather Statement | DDC | Finney | 94 min |
| Jul 26, 9:33 PM CDT | Special Weather Statement | DDC | Grant, Stanton | 57 min |
| Jul 26, 9:47 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 58 min |
| Jul 26, 10:32 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 58 min |
| Jul 26, 11:03 PM CDT | Special Weather Statement | DDC | Finney | 57 min |
| Jul 26, 11:20 PM CDT | Special Weather Statement | DDC | Ellis, Pawnee, Rush | 70 min |
| Jul 26, 11:29 PM CDT | Special Weather Statement | DDC | Hamilton | 46 min |
| Jul 26, 11:42 PM CDT | Special Weather Statement | DDC | Hodgeman | 63 min |
| Jul 27, 1:33 AM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.